# SDR RAIA2010012900001

- Difficulty date: January 29, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 24,781 hours, 23,271 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 83552
- Part serial: 0384
- Condition: Defective
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING AN WING ANTI-ICE FAIL MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE WING ANTI-ICE BURST SWITCH IAW AMM PROCEDURES.  SYSTEM OPS CHECKED GOOD FOLLOWING TROUBLESHOOTING AND REPAIR.
